Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 22, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 27, 2023, 7:17 PM CDT for 4 counties in Wisconsin. It was in force for 43 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2023, 7:17 PM CDT (00:17 UTC)
- Expired
- Jul 27, 2023, 8:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 127 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 7:18 PM CDT | TSTM WND DMG | 1 Wnw Doering, WI | Trees and power lines down near the town of Schley. Time estimated by radar. |
| Jul 27, 7:25 PM CDT | HAIL 1.25 | 3 Se Brokaw, WI | Social media report with photos. Time estimated based on radar. |
| Jul 27, 7:30 PM CDT | TSTM WND DMG | 2 Ssw Antigo, WI | Several trees down in Rolling Township. |
| Jul 27, 7:30 PM CDT | HAIL 1.25 | 2 Ne Wausau, WI | |
| Jul 27, 7:38 PM CDT | TSTM WND DMG | 4 Se Antigo, WI | Several Trees Down in Norwood Area. Time estimated from radar. |
| Jul 27, 7:45 PM CDT | TSTM WND GST 49 | Antigo, WI | At the airport. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1723 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
018
WUUS53 KGRB 280017
SVRGRB
WIC067-069-073-115-280100-
/O.NEW.KGRB.SV.W.0022.230728T0017Z-230728T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
717 PM CDT Thu Jul 27 2023
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southeastern Lincoln County in north central Wisconsin...
Northeastern Marathon County in central Wisconsin...
Southwestern Langlade County in north central Wisconsin...
Western Shawano County in northeastern Wisconsin...
* Until 800 PM CDT.
* At 716 PM CDT, severe thunderstorms were located along a line
extending from near Dutch Corners to 11 miles east of Merrill to 6
miles north of Wausau, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Antigo and Veterans Memorial County Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4520 8956 4536 8962 4536 8898 4487 8898
4500 8977
TIME...MOT...LOC 0016Z 280DEG 38KT 4529 8950 4519 8947 4505 8962
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kurimski3 follow-up statements
440
WWUS53 KGRB 280030
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
730 PM CDT Thu Jul 27 2023
WIC067-069-073-115-280100-
/O.CON.KGRB.SV.W.0022.000000T0000Z-230728T0100Z/
Lincoln WI-Marathon WI-Langlade WI-Shawano WI-
730 PM CDT Thu Jul 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN LINCOLN...NORTHEASTERN MARATHON...SOUTHWESTERN
LANGLADE AND WESTERN SHAWANO COUNTIES...
At 730 PM CDT, severe thunderstorms were located along a line
extending from 11 miles southwest of Veterans Memorial County Park to
near Antigo to 9 miles northeast of Weston, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Antigo around 735 PM CDT.
Other locations impacted by these severe thunderstorms include
Bryant, Aniwa, Glandon, Elmhurst, Ackley Wildlife Area, Mattoon,
Dudley, Polar, Phlox and Kempster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4520 8956 4536 8962 4536 8898 4487 8898
4500 8977
TIME...MOT...LOC 0030Z 291DEG 44KT 4523 8930 4513 8927 4499 8942
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kurimski529
WWUS53 KGRB 280045
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
745 PM CDT Thu Jul 27 2023
WIC069-280055-
/O.CAN.KGRB.SV.W.0022.000000T0000Z-230728T0100Z/
Lincoln WI-
745 PM CDT Thu Jul 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the Severe Thunderstorm Warning has
been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central, north central and northeastern Wisconsin.
LAT...LON 4512 8943 4536 8942 4536 8898 4487 8898
4500 8977
TIME...MOT...LOC 0045Z 292DEG 40KT 4529 8892 4514 8908 4503 8902 4492
8913
$$
WIC067-073-115-280100-
/O.CON.KGRB.SV.W.0022.000000T0000Z-230728T0100Z/
Marathon WI-Langlade WI-Shawano WI-
745 PM CDT Thu Jul 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN MARATHON...SOUTHWESTERN LANGLADE AND WESTERN SHAWANO
COUNTIES...
At 745 PM CDT, severe thunderstorms were located along a line
extending from near Ma Ka Ja Wan Scout Reservation to near Antigo to
10 miles west of Neopit to 6 miles north of Wittenberg, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
northeastern Marathon, southwestern Langlade and western Shawano
Counties, including the following locations... Bryant, Aniwa,
Glandon, Elmhurst, Ackley Wildlife Area, Mattoon, Polar, Phlox,
Kempster and Neva.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4512 8943 4536 8942 4536 8898 4487 8898
4500 8977
TIME...MOT...LOC 0045Z 292DEG 40KT 4529 8892 4514 8908 4503 8902 4492
8913
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kurimski783
WWUS53 KGRB 280056
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
756 PM CDT Thu Jul 27 2023
WIC067-073-115-280104-
/O.EXP.KGRB.SV.W.0022.000000T0000Z-230728T0100Z/
Marathon WI-Langlade WI-Shawano WI-
756 PM CDT Thu Jul 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARATHON...
SOUTHWESTERN LANGLADE AND WESTERN SHAWANO COUNTIES WILL EXPIRE AT 800
PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the Severe Thunderstorm Warning will be allowed to
expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central, north central and northeastern Wisconsin.
Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Marathon, southeastern Langlade, and Shawano counties.
LAT...LON 4512 8943 4536 8942 4536 8898 4487 8898
4500 8977
TIME...MOT...LOC 0054Z 280DEG 38KT 4527 8880 4512 8896 4501 8890 4490
8901
$$
KurimskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:07 PM CDT, 10 minutes earlier.
Area forecast discussion, Jul 27, 7:07 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 707 PM CDT Thu Jul 27 2023 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Friday Issued at 425 PM CDT Thu Jul 27 2023 The main focus from this forecast period revolves around the potential for severe thunderstorms this evening and overnight. There is also potential for these storms to continue into Friday morning or redevelop during Friday afternoon. This afternoon's radar and satellite imagery showed discrete thunderstorms (some severe) developing along the MN/WI border associated with a weak shortwave and surface cold front. Closer to home, isolated showers developed in portions of central and far northeast WI. While the isolated showers will have no impact, the discrete thunderstorms are expected to track into the western portion of the forecast area late this afternoon into this evening, then track east/southeast across the remainder of the forecast area through late tonight. CAMs continue to agree on a storm mode solution with these discrete cells combining to create a more structured line segment as it moves across the forecast area. The primary threat will be damaging winds due to the likely storm mode, but large hail will also be possible with steep mid-level lapse rates, effective shear of 35 to 45 kts, and CAPE of 2000 to 4000 J/kg in place. The greatest severe threat will be in north-central WI, where SPC has an enhanced risk, but the threat for damaging winds and large hail will be possible for the remainder of the area as well. Locally heavy rainfall is also possible within the storms with PWATs between 1.5 to 1.75 inches. The severe threat should decrease late tonight as the atmosphere gets worked over. However, there are signs as the cold front moves into the area, it will slow down and become nearly stationary over central and east-central WI. This could lead to additional thunderstorms, possibly strong, through Friday morning. But, this solution will depend on the evolution of the line of storms tonight. If the line of storms exits by Friday morning, some models indicate additional showers and thunderstorms developing during Friday afternoon into Friday evening. Ran with a blend of models solution for Friday keeping mainly chance PoPs in the forecast for locations mainly along and south of Highway 29. Before the cold front moves through, overnight temperatures will be balmy with readings mainly in the 60s. Temperatures on Friday will be cooler than Thursday with readings mainly in the 80s, however, it will still feel quite humid for locations south of Highway 29 as dew points will be in the middle 60s to low 70s. .LONG TERM...Friday Night Through Thursday Issued at 425 PM CDT Thu Jul 27 2023 Summary: Rain showers and thunderstorms Friday night taper by early Saturday morning. Dry conditions setup for much of the weekend, although an outside chance of some light rain is possible Sunday. Northwest flow aloft prevails into the beginning and middle of next week to create near-normal temperatures and minimal precipitation chances. A cold front extending from Quebec westward into the Upper Midwest will be located over east-central and parts of northeast Wisconsin Friday evening. Rain and thunderstorm chances continue mainly along and south of the front, which keeps the best chances over east-central WI and the Fox Valley as chances taper northward quickly in the Northwoods. The front slides eastward Saturday morning to keep only a Slight Chance of precip in far southern counties towards 12Z Saturday. As the associated low centered in the Canadian Maritimes finally enters the North Atlantic and the front drops out of our area, all precip chances cease for the forecast area. A dry day is expected Saturday with a shortwave ridge entering the area from the northwest. Persistent northwest flow is expected then into Sunday, although a shortwave trough may move southeastward into north- central Wisconsin and create some very low precip chances. Have kept with PoPs below mentionable for now with this Sunday rain shower potential, but may be something to watch and require future increases in PoPs for those north-central Wisconsin counties. Eastern Wisconsin will be on the far western edge of an upper- level low pressure centered over northern Quebec Sunday night into Monday as high pressure builds over the northern Plains. This should help to keep temperatures near-normal to warm into early next week. That high pressure may shift east by Tuesday night and allow for the next potential for thunderstorms into Wednesday. && .AVIATION...for 00Z TAF Issuance Issued at 705 PM CDT Thu Jul 27 2023 Thunderstorm activity over Northwest Wisconsin has slowly organized into a linear mesoscale convective complex. Current observational trends suggest the main thunderstorm complex will continue to push eastward while turning to the south with time. An outflow boundary with a surface wind shift to the northwest is anticipated to develop to the south of the thunderstorm complex particularly after the 02Z time frame. There remains question as to the amount of active thunderstorm development that will take place along the outflow as it sags south of Highway 29 and KGRB. Regardless, will maintain a TEMPO for thunderstorms with strong wind gusts of 40 to 45 knots possible along the outflow and wind shift over the forecast area. Considerable uncertainty remains with the southward progression of the outflow late tonight and also for the daytime hours on Friday. Zonal westerly flow through Friday with additional shortwave energy bring additional thunderstorm chances. Time periods of potential activity are between 11-15Z for KATW and KOSH and after 20Z for portions of central Wisconsin. .KOSH... VFR conditions anticipated through approximately 03Z. An outflow boundary with scattered to numerous thunderstorm activity is expected to impact KOSH in the 03-06Z time window. Low confidence exists with wind direction behind the wind shift but wind gusts to 40 knots will be possible. MVFR visibility restrictions will be possible in a rain cooled airmass through daybreak with additional chances for thunderstorms 11-15Z as upstream convection from Minnesota passes through the region. Considerable uncertainty exists with location of thunderstorm activity after 20Z Friday. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM.....Kruk LONG TERM......NLW AVIATION.......Behnke
Hazardous weather outlook, Jul 27, 4:53 PM CDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 453 PM CDT Thu Jul 27 2023 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282200- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 453 PM CDT Thu Jul 27 2023 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Very warm temperatures and humid conditions are expected through this evening. Heat index values could approach 100 degrees through this evening for locations in central and east-central Wisconsin. If you have outdoor plans, be prepared for very warm and humid conditions. Severe thunderstorms are possible from late this afternoon through tonight, capable of producing damaging winds to 70 mph, large hail, and locally heavy rainfall. The greatest risk for severe storms will be in north-central Wisconsin, but damaging winds, large hail, and locally heavy rainfall is also possible across the whole area. A severe thunderstorm watch is in effect through 11 PM. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a chance of additional thunderstorms on Friday. Some of these storms could become strong to locally severe, capable of producing damaging winds and hail. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report hail, wind gusts over 40 mph, and wind damage to the National Weather Service in Green Bay. LMZ521-522-541>543-282200- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 453 PM CDT Thu Jul 27 2023 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Thunderstorms are expected tonight and would pose a hazard to mariners. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible at times from Friday into Friday night, which could pose a hazard to mariners. Uhlmann/Kruk
In the hours before
Special weather statement, Jul 27, 6:43 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Green Bay WI
643 PM CDT Thu Jul 27 2023
WIZ030-280030-
Marathon WI-
643 PM CDT Thu Jul 27 2023
...A strong thunderstorm will impact portions of eastern Marathon
County through 730 PM CDT...
At 642 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Rib Mountain, or 11 miles southwest of Wausau, moving
northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Wausau around 700 PM CDT.
Rib Mountain around 705 PM CDT.
Weston around 710 PM CDT.
Other locations impacted by this storm include Sunset, Glandon, Camp
Phillips Scout Camp, Edgar, Schofield, Halder, Marathon City,
Nutterville, Rib Mountain State Park and Rib Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and north central Wisconsin.
&&
LAT...LON 4512 8973 4512 8942 4504 8932 4477 8985
4490 9002
TIME...MOT...LOC 2342Z 228DEG 23KT 4489 8986
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KurimskiSpecial weather statement, Jul 27, 6:48 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Green Bay WI
648 PM CDT Thu Jul 27 2023
WIZ005-010-280030-
Vilas WI-Oneida WI-
648 PM CDT Thu Jul 27 2023
...Strong thunderstorms will impact portions of Vilas and northern
Oneida Counties through 730 PM CDT...
At 647 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Johnson Lake Barrens Natural Area to 8
miles west of Eagle River to 6 miles northwest of Newbold. Movement
was east at 40 mph. Wind gusts between 30 and 35 mph have been
reported at times with these storms.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Eagle River around 655 PM CDT.
Other locations in the path of these storms include Phelps and
Kentuck Lake Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central and northeastern Wisconsin.
&&
LAT...LON 4614 8909 4607 8893 4598 8893 4598 8905
4572 8905 4575 9003 4597 9002 4598 9001
4598 8993 4606 8993 4626 8972
TIME...MOT...LOC 2347Z 273DEG 45KT 4618 8946 4596 8942 4575 8963
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
UhlmannLocal storm report, Jul 27, 6:52 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
652 PM CDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM Tstm Wnd Dmg 2 N Boulder Junction 46.14N 89.63W
07/27/2023 Vilas WI Trained Spotter
2-3 inch diameter branches down.
&&Local storm report, Jul 27, 6:59 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
659 PM CDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Hail 13 NNW Hamburg 45.26N 89.95W
07/27/2023 E0.70 inch Lincoln WI Public
Mping report.
&&Local storm report, Jul 27, 7:00 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
700 PM CDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM Hail 3 NW Woodboro 45.62N 89.60W
07/27/2023 E0.70 inch Oneida WI Public
Mping report.
&&Local storm report, Jul 27, 7:04 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
704 PM CDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Tstm Wnd Gst Tomahawk 45.46N 89.73W
07/27/2023 M39 MPH Lincoln WI AWOS
At the airport.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:20 PM CDT | Special Weather Statement | GRB | Florence, Forest | 40 min |
| Jul 27, 7:43 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto, Shawano | 47 min |
| Jul 27, 7:44 PM CDT | Special Weather Statement | GRB | Florence, Forest, Marinette | 46 min |
| Jul 27, 7:53 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 26 min |
| Jul 27, 8:21 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon, Wood | 39 min |
| Jul 27, 8:32 PM CDT | Special Weather Statement | GRB | Marinette, Oconto | 43 min |
| Jul 27, 8:48 PM CDT | Special Marine Warning | GRB | 57 min | |
| Jul 27, 8:49 PM CDT | Special Weather Statement | GRB | Brown, Outagamie | 41 min |
| Jul 27, 8:58 PM CDT | Special Weather Statement | GRB | Marathon, Portage | 47 min |
| Jul 27, 9:48 PM CDT | Special Weather Statement | GRB | Portage, Wood | 42 min |
| Jul 27, 10:29 PM CDT | Special Weather Statement | GRB | Outagamie, Portage, Waupaca, Waushara, Winnebago, Wood | 46 min |
| Jul 27, 10:58 PM CDT | Special Weather Statement | GRB | Outagamie | 32 min |
| Jul 27, 11:12 PM CDT | Special Weather Statement | GRB | Calumet, Winnebago | 48 min |
| Jul 27, 11:30 PM CDT | Special Weather Statement | GRB | Calumet, Manitowoc | 60 min |
| Jul 27, 11:41 PM CDT | Special Weather Statement | GRB | Calumet | 64 min |
| Jul 28, 12:02 AM CDT | Special Marine Warning | GRB | 58 min | |
| Jul 28, 11:09 AM CDT | Special Weather Statement | GRB | Marathon | 51 min |
| Jul 28, 11:52 AM CDT | Special Weather Statement | GRB | Menominee | 38 min |
| Jul 28, 12:45 PM CDT | Special Weather Statement | GRB | Wood | 30 min |
| Jul 28, 3:39 PM CDT | Special Weather Statement | GRB | Waupaca | 51 min |
| Jul 28, 3:51 PM CDT | Special Weather Statement | GRB | Waupaca | 39 min |
| Jul 28, 4:43 PM CDT | Special Weather Statement | GRB | Outagamie, Waupaca | 47 min |
| Jul 28, 6:02 PM CDT | Special Weather Statement | GRB | Langlade, Lincoln, Marathon, Marinette | 43 min |
| Jul 28, 6:39 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.